# SDR SWAA2024092035681

- Difficulty date: September 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE INTERCOSTAL WEB LOCATED BTW BS500F AND BS500G AND LBL21 W156 AT FWD CARGO COMPARTMENT DUE TO EXISTING REPAIR ON SUPPORT ZEE NOT MEETS SPACING FASTENER HOLES REQUIREMENTS GIVEN ON EA M-22-153-0 2024-512618 REPLACE INTERCOSTAL WEB LOCATED BTW BS500F AND BS500G AND LBL21 W156 AT FWD CARGO COMPARTMENT DUE TO EXISTING REPAIR ON SUPPORT ZEE NOT MEETS SPACING FASTENER HOLES REQUIREMENTS GIVEN ON EA M-22-153-01550 AND SRM 53-00-53-2R-5 REPAIR 5<[01] ON STEP 3; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 24-JUL-25;[02] REPLACED WEB INTERCOSTAL LOCATED BTW BS500F AND BS500G AND LBL21 W156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-30-53-2R-1 REPAIR 1 STEP 4. P TO L AND DWG: 143A7505; SHEET: 108; REV: -; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB INTERCOSTAL LOCATED BTW BS500F AND BS500G AND LBL21 W156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 53-30-53-2R-1 REPAIR 1 STEP 4. P TO L AND DWG: 143A7505; SHEET: 108; REV: -; SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
